| Model Number |
IPN044418 |
| Medical Device Problem Code |
Compatibility Problem (2960)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "we are using these trach-vent since july 2022.We are facing difficulty connecting to the tracheostomy tubes.Artificial noses do not connect to it (the orifice is too small)." further information states, "there was no consequence for the patient, no desaturation.The doctor did a diy system to make sure the trach-vent was connecting to the tube.".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "we are using these trach-vent since (b)(6) 2022.We are facing difficulty connecting to the tracheostomy tubes.Artificial noses do not connect to it (the orifice is too small)".Further information states "there was no consequence for the patient, no desaturation.The doctor did a diy system to make sure the trach-vent was connecting to the tube.".
Additional Manufacturer Narrative
(b)(4).Additional information received from the customer on 14 nov 2022 states "after investigation, we understood that it was a user error and not a failure of the device".Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.